Application form: powders and granulation products
Indication group: analgesics, antipyretics
Active substance: Paracetamolum 750 mg, Phenylephrini hydrochloridum 10 mg, Acidum ascorbicum (vitamin C) 60 mg
Pregnancy and lactation: Do not use Coldrex during pregnancy. It is not suitable to use the preparation during lactation.
minimum amount for dispatch: Coldrex hot drink with the lemon and honey flavour contains paracetamol, the medicine against pain and fever, which relieves the sore throat, headache, pain in muscles and joints, and it reduces fever. Furthermore it contains phenylephrine, which relieves nasal congestion and paranasal sinuses, and thus it makes breathing easier. Coldrex hot drink also contains C vitamin, which the body often misses when suffering the flu and cold.
Manufacturer: GlaxoSmithKline Consumer Healthcare, Brentford, United Kingdom, www.gsk.com
|SUKL název||COLDREX HORKÝ NÁPOJ CITRON S MEDEM 750MG/10MG/60MG POR PLV SOL SCC 10|